# SDR HEEA0013756

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31217
- Make and model: Skrsky S76A
- Aircraft serial: 760229
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 7650007903102
- Condition: Failed
- Location: Bleed Sov
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEED SOV INOPERATIVE.
